# SDR HNAA2016071100211

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 520,009 hours, 61,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Contactor
- Part number: AJA4N176
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WARNING LIGHT REMAINS ILLUMINATED AFTER APU SHUTDOWN.  APU GENERATOR LOAD SHOWS HIGH, SUSPECT WELDED CONTACTOR.  R & R APU START CONTACTOR.  APU GENERATOR WARNING LIGHT NO LONGER ILLUMINATED. UNABLE TO OPS CHECK DUE TO APU FAILING TO START.
